# SDR ASAA2019091930761

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 16,679 hours, 5,449 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 1 FAIL. GROUNDED - YES. PER FIM 23-11 TASK 801, HF #1 BITE TEST PASSED NO FAULT NOTED. PERFORMED HF #1 COMMUNICATION TEST NORMAL REF AMM 23-11-00-730-801, GROUND VERIFICATION TEST NORMAL, UNABLE TO DUPLICATE DISCREPANCY.
